# SDR P5CA2016062700151

- Difficulty date: June 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,624 hours, 19,599 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

L/E SLAT DISAGREE ON FINAL AT APPROXIMATELY 180 KNOTS EICAS LIGHT OUT UPON GO AROUND TO FLAPS 20.  CHECKED ALL TRANSMITTERS IAW AMM 27-51-45 TRANSMITTERS 1 AND 8 FOUND OUT OF RANGE, ADJUSTED NR 1 AND NR 8 TRANSMITTERS IAW AMM 27-51-45.  OPS CHECK GOOD.
